# SDR AWXA200301239

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546812104
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON RT AFT SUBFLOOR UPPER STIFFENER AT BS 1019-1023, RBL 27.5, WL 208.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED RT AFT SUBFLOOR UPPER STIFFENER AT BS 1019-1023, RBL 27.5, WL 208; FABRICATED A NEW REPLACEMENT STIFFENER PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
